# SDR HNAA2021101800519

- Difficulty date: September 23, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 48,074 hours, 44,390 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRINGER 17R CORRODED BETWEEN FRAMES 19A - 20 AND FRAMES 22- 22A .... REMOVED, PREPPED, AND INSTALLED STRINGER 17R REPAIR SECTION, STRINGER SPLICE, AND JSHAPE IAW EMB 145 SRM 53-00-03 ITEM 7. 51-40-02 AND EO1-53-21-0282
